Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

April 5, 2012Murray County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 5, 2012, 8:57 PM EDT for Murray County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2012, 8:57 PM EDT (00:57 UTC)
Expired
Apr 5, 2012, 9:45 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA

County Murray County, GA

The radar

The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1821 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WWUS82 KFFC 060057
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EDT THU APR 5 2012

GAZ004-005-060145-
857 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WHITFIELD AND
MURRAY COUNTIES UNTIL 945 PM EDT...

AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CISCO...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL AND 
FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS WHITFIELD AND 
MURRAY COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF 
THIS STORM INCLUDE 
CRANDALL...SUMAC...GREGORY...BEAVERDALE...TENNGA...CISCO AND 
CONASAUGA LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON 
ROADWAYS.

&&

LAT...LON 3486 8462 3484 8461 3482 8489 3498 8490
      3500 8485 3499 8462
TIME...MOT...LOC 0057Z 261DEG 8KT 3493 8474

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 7:49 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 5, 7:49 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT THU APR 5 2012

.UPDATE...
/ISSUED AT 200 PM EDT THU APR 5 2012/
NO SIGNIFICANT CHANGES MADE TO THE OVERALL FORECAST TRENDS BUT I
HAVE MADE SOME ADJUSTMENTS TO POPS...WEATHER AND WIND...MAINLY FOR
TIMING AND SUCH. INSTABILITY THIS AFTERNOON IS EXPECTED TO BE
MARGINAL TO MODERATE AT BEST...WITH LITTLE LOW LEVEL TO MID LEVEL
SHEAR EXPECTED...SO WIDESPREAD SEVERE WEATHER IS NOT LIKELY.
HOWEVER...WITH ADEQUATE LOW LEVEL FORCING AND THE APPROACHING
MID/UPPER LEVEL LOW...ISOLATED SEVERE STORMS ARE STILL A GOOD
POSSIBILITY.

&&

.PREV DISCUSSION... /ISSUED 740 AM EDT THU APR 5 2012/

SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...

UPPER LEVEL CLOSED LOW JUST WEST OF THE MISSISSIPPI WILL BEGIN
MOVING SOUTHEAST TODAY...CROSSING NORTH GEORGIA TONIGHT AND WINDING
UP VICINITY OF THE SAVANNAH RIVER VALLEY BY FRIDAY MORNING. SHOWERS
AND THUNDERSTORMS SHOULD BEGIN TO DEVELOP LATER THIS MORNING AND
INCREASE OVER THE CWA THIS AFTERNOON. WITH COLD 500MB
TEMPERATURES...STRONG MID LEVEL JET AND DAYTIME HEATING...A FEW OF
THE STORMS COULD BECOME SEVERE AND SPC HAS THE ENTIRE CWA IN A
SLIGHT RISK. HAIL AND DAMAGING WINDS SHOULD BE THE MAIN THREATS.
SHOWERS AND THUNDERSTORMS SHOULD BE DIMINISHING FROM THE WEST
TONIGHT AND BY FRIDAY MORNING MOSTLY EASTERN AREAS SHOULD HAVE ANY
SHOWERS AND THUNDERSTORMS AS THE LOW PUSHES OFF THE GEORGIA COAST.
HAVE GENERALLY FOLLOWED A COMPROMISE OF THE MAV/MET...FAVORING
WARMER NUMBERS FOR TODAY. NORTHWEST FLOW ALOFT AND EASTERLY LOW
LEVEL WINDS SHOULD GIVE FRIDAY AND FRIDAY NIGHT A RETURN TO COOL
TEMPERATURES.

41

LONG TERM /SATURDAY THROUGH WEDNESDAY/...

NORTHWEST FLOW ALOFT DOMINATES THROUGH THE LONG TERM. FRONTAL
PASSAGE ASSOCIATED WITH GREAT LAKES LOW PRESSURE SYSTEM FORECAST BY
GUIDANCE TO OCCUR SUNDAY INTO EARLY MONDAY MORNING. 00Z GFS AND 00Z
ECMWF BOTH HAVE FRONT ENTERING NW GEORGIA BETWEEN 12Z AND 18Z ON
SUNDAY WITH CWA CLEARANCE AROUND 06Z MONDAY. INSTABILITY IS MINIMAL
WITH THIS FRONT...WITH MUCAPE VALUES WELL BELOW 500 J/KG. COOLER AND
DRIER AIR WILL BE ON TAP FOR MONDAY. WILL HAVE TO WATCH FOR 500 MB
SHORTWAVE TROUGHS MOVING THROUGH THE CWA ON TUESDAY WITH THE
NORTHWEST FLOW. PRECIPITATION WILL DEPEND HEAVILY ON TIMING OF 500
MB SHORTWAVE TROUGHS AND AVAILABLE MOISTURE. 00Z ECMWF HINTS AT THE
DEVELOPMENT OF A 500 MB LOW THAT WILL MOVE ACROSS GEORGIA ON
WEDNESDAY...PREVIOUS RUN HAD A SIMILAR 500 MB LOW DEVELOP. 00Z GFS
KEEPS STRAIGHT NORTHWEST FLOW ON WEDNESDAY...WILL NEED TO CONTINUE
WATCHING FOR PRECIPITATION POTENTIAL.

10

PREV DISCUSSION...

&&

.AVIATION...
00Z UPDATE...
MAIN CONCERN IS TIMING OF CONVECTION OVER ALABAMA ASSOCIATED WITH AN
UPPER LOW THAT WILL TRACK ACROSS THE FORECAST AREA OVERNIGHT. TIMING
TOOL SUGGESTS CURRENT ALABAMA CONVECTION WILL ARRIVE IN ATLANTA
METRO AREA AROUND 02-03Z THIS EVENING... AND LIKELY PERSIST FOR A
COUPLE OF HOURS. HAVE SHOWN THIS TIMING IN 00Z TAFS. LOW CLOUDS WILL
WRAP AROUND BACK SIDE OF UPPER LOW AS IT LIFTS TO THE ENE OF
ATLANTA...SO STILL EXPECT AT LEAST MVFR CIGS BY 09-10Z TONIGHT...AND
THESE CIGS WILL LIKELY PERSIST UNTIL 18Z BEFORE LIFTING JUST ABOVE
MVFR LEVELS AND PREVAILING THERE THROUGH 00Z SAT. CURRENT WSW WIND
DIRECTIONS WILL SWING NW TOWARD 04-06Z TONIGHT... THEN NE AROUND
09-10Z. TONIGHT 5-7KT WIND SPEEDS WILL INCREASE BY 15Z TO AROUND
10G17KT...THEN 12G20KT BY 18Z. GUSTS MAY END BY 21-23Z FRI.

//ATL CONFIDENCE...00Z UPDATE
MEDIUM ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  54  66  44 /  70  60  30   5
ATLANTA         78  55  67  50 /  70  60  10   5
BLAIRSVILLE     74  52  64  46 /  70  60  20   5
CARTERSVILLE    79  51  69  43 /  70  60  10   5
COLUMBUS        81  57  73  48 /  70  40  10   5
GAINESVILLE     78  53  65  46 /  70  60  20   5
MACON           82  56  71  42 /  70  60  20   5
ROME            79  52  72  45 /  70  60  10   5
PEACHTREE CITY  78  52  67  42 /  70  50  10   5
VIDALIA         82  61  71  48 /  70  60  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Apr 5, 7:55 PM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT THU APR 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
755 PM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...
NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS EVENING AND TONIGHT. ISOLATED SEVERE STORMS ARE EXPECTED.

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE TENNESSEE
VALLEY THIS EVENING AND INTO GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THESE THUNDERSTORMS WILL BE GUSTY
WINDS...HAIL...AND LIGHTNING. DAMAGING WINDS OF 60 MPH AND UP TO
GOLF BALL SIZED HAIL ARE EXPECTED WITH THE SEVERE THUNDERSTORMS. THE
STRONGEST THUNDERSTORMS WILL MOVE INTO WESTERN GEORGIA FROM ALABAMA
BETWEEN 8 AND 10 PM AND SPREAD EAST OVERNIGHT. THE THUNDERSTORMS
WILL DECREASE IN INTENSITY AS THEY MOVE EAST.

.DISCUSSION...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SWEEP INTO GEORGIA TONIGHT.
SHOWERS AND THUNDERSTORMS THAT MOVED ACROSS THE STATE EARLIER TODAY
HAVE ALLOWED THE ATMOSPHERE TO STABILIZE WITH CAPE VALUES GENERALLY
BELOW 750 J/KG ACROSS MOST OF NORTH AND CENTRAL GEORGIA. HOWEVER...
AS THE UPPER LOW MOVES INTO THE AREA...TEMPERATURES ALOFT WILL COOL.
THIS WILL SERVE TO DESTABILIZE THE ATMOSPHERE DESPITE THE LACK OF
SURFACE HEATING AFTER SUNSET. THIS INSTABILITY COMBINED WITH THE
MOISTURE ACROSS THE AREA WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO
DEVELOP AND MOVE INTO GEORGIA...WITH SOME EXPECTED TO BECOME SEVERE.
BECAUSE MOST OF THE INSTABILITY WILL BE ALOFT ASSOCIATED WITH THE
COOLER TEMPERATURES FROM THE UPPER LEVEL LOW...THE PRIMARY THREAT AT
LEAST INITIALLY WILL BE LARGE HAIL. THE THREAT MAY TRANSITION TO
STRONG OR DAMAGING WINDS AFTER MIDNIGHT...BUT THE THUNDERSTORMS WILL
BE DECREASING IN INTENSITY BY THAT POINT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS FOR FRIDAY ACROSS MAINLY EASTERN
GEORGIA BUT THE THREAT WILL DIMINISH THROUGH THE DAY AS THE LOW
PRESSURE SYSTEM PULLS OUT OF THE AREA. NO HAZARDOUS WEATHER IS
ANTICIPATED SATURDAY THROUGH WEDNESDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THIS EVENING AND TONIGHT.

In the hours before

Special weather statement, Apr 5, 8:00 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT THU APR 5 2012

GAZ003-060045-
800 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN CATOOSA
COUNTY UNTIL 845 PM EDT...

AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLUE SPRING...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS CATOOSA COUNTY
THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BLUE SPRING...BEAUMONT...BOYNTON...FORT
OGLETHORPE...LAKEVIEW...RINGGOLD...INDIAN SPRINGS...GRAYSVILLE AND
SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3498 8498 3497 8499 3494 8499 3490 8502
      3477 8520 3485 8520 3486 8526 3499 8526
      3499 8498
TIME...MOT...LOC 2359Z 225DEG 13KT 3491 8519
Special weather statement, Apr 5, 8:13 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT THU APR 5 2012

GAZ001-002-060100-
813 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALKER AND
DADE COUNTIES UNTIL 900 PM EDT...

AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NOBLE...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS WALKER AND
DADE COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CEDAR GROVE...NAOMI...LAFAYETTE...LINWOOD AND NOBLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3482 8533 3481 8521 3469 8516 3463 8552
      3477 8557
TIME...MOT...LOC 0013Z 239DEG 9KT 3478 8523
Local storm report, Apr 5, 8:28 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     4 W KITE                32.69N 82.58W
04/05/2012                   JOHNSON            GA   FIRE DEPT/RESCUE

            FIRE RESCUE REPORTED ONE TREE DOWN ALONG MIDAS BRANTLEY
            ROAD.

&&

DEESE
Special weather statement, Apr 5, 8:37 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT THU APR 5 2012

GAZ003>005-060115-
837 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WHITFIELD...
MURRAY AND CATOOSA COUNTIES UNTIL 915 PM EDT...

AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TUNNEL HILL...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS WHITFIELD...MURRAY AND
CATOOSA COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ROCKY FACE...TUNNEL
HILL...RINGGOLD...VARNELL...COHUTTA...DAWNVILLE AND BEAVERDALE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3497 8482 3493 8484 3487 8482 3484 8485
      3483 8485 3481 8486 3480 8484 3479 8486
      3480 8507 3494 8513 3500 8490 3499 8482
TIME...MOT...LOC 0037Z 261DEG 9KT 3487 8504
Special weather statement, Apr 5, 8:54 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT THU APR 5 2012

GAZ001-002-011-060145-
854 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALKER...
CHATTOOGA AND DADE COUNTIES UNTIL 945 PM EDT...

AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF CLOUDLAND...MOVING EAST AT
5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING  AS IT MOVES ACROSS
WALKER...CHATTOOGA AND DADE COUNTIES THROUGH 945 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMMERVILLE...MENLO...TRION...CLOUDLAND AND CENTER POST. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3472 8535 3447 8528 3448 8551 3468 8556
      3470 8555
TIME...MOT...LOC 0054Z 270DEG 5KT 3459 8562
Special weather statement, Apr 5, 8:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EDT THU APR 5 2012

GAZ004-005-060145-
857 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WHITFIELD AND
MURRAY COUNTIES UNTIL 945 PM EDT...

AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CISCO...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS WHITFIELD AND
MURRAY COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE
CRANDALL...SUMAC...GREGORY...BEAVERDALE...TENNGA...CISCO AND
CONASAUGA LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3486 8462 3484 8461 3482 8489 3498 8490
      3500 8485 3499 8462
TIME...MOT...LOC 0057Z 261DEG 8KT 3493 8474

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:00 PM EDTSpecial Weather StatementFFCCatoosa45 min
Apr 5, 8:13 PM EDTSpecial Weather StatementFFCWalker47 min
Apr 5, 8:37 PM EDTSpecial Weather StatementFFCWhitfield38 min
Apr 5, 8:54 PM EDTSpecial Weather StatementFFCChattooga51 min
Apr 5, 9:18 PM EDTSpecial Weather StatementFFCWalker, Whitfield42 min
Apr 5, 9:46 PM EDTSpecial Weather StatementFFCFloyd44 min
Apr 5, 9:48 PM EDTSpecial Weather StatementFFCGordon42 min
Apr 5, 10:03 PM EDTSpecial Weather StatementFFCChattooga42 min
Apr 5, 10:05 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd40 min
Apr 5, 10:44 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee31 min
Apr 5, 10:52 PM EDTSpecial Weather StatementFFCTowns23 min
Apr 5, 11:00 PM EDTSpecial Weather StatementFFCGordon45 min
Apr 5, 11:15 PM EDTSpecial Weather StatementFFCBartow30 min
Apr 5, 11:18 PM EDTSpecial Weather StatementFFCDawson27 min
Apr 5, 11:42 PM EDTSpecial Weather StatementFFCHall, Jackson48 min
Apr 6, 12:31 AM EDTSpecial Weather StatementFFCHall29 min
Apr 6, 12:57 AM EDTSpecial Weather StatementFFCHall33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.